# SDR DHL2001365026

- Difficulty date: August 2, 2001
- Submitted: August 3, 2001
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Shoulder Belt
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHOULDER HARNESS ON COCKPIT JUMPSEAT WILL NOT EXTEND PROPERLY. LUBED SHOULDER HARNESS LOCK CABLE IAW MM 25-11-14.
